# SDR CA111011008

- Difficulty date: September 24, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: C18117AA
- Condition: Inoperative
- Location: Autopilot
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) "DURING FLIGHT CONTROL CHECK, SIGNIFICANT RESISTANCE WAS FELT IN ROLL CONTROL ALONG WITH A SOUND SIMILAR TO A MOTOR BEING FORCED.  AFTER SEVERAL ATTEMPTS THE RESISTANCE RELEASED AND A CLINK WAS HEARD.  AUTO PILOT WAS NOT ENGAGED DURING THIS CHECK"  MX REPLACED THE AP ROLL SERVO DUE TO SUSPECT THE SERVO CLUTCH DID NOT DISENGAGE.  PROBLEM WAS DUPLICATED, MOTOR WAS FOUND SEIZED.
